| Model Number |
FR995-23 |
| Medical Device Problem Codes |
Calcified (1077); Gradient Increase (1270); Patient Device Interaction Problem (4001); Device Stenosis (4066); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); Calcium Deposits/Calcification (1758); Chest Pain (1776); Pleural Effusion (2010); Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
10/01/2020
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received additional information which stated that the reason for intervention was aortic stenosis (as) and increased gradients.It was stated that the patient is being considered for a redo surgical aortic valve replacement.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Updated b5 updated b7 updated e updated h6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Corrections: a2 - patient age at time of event corrected b3 - date of event corrected b5 - corrected information added to desc evt problem medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information which clarified that aortic stenosis (as) of the valve was initially identified 12 years and 11 months post implant of the aortic bioprosthetic valve.No additional adverse patient effects were reported.
Event or Problem Description
Medtronic received additional information which stated that the patient was experiencing moderate aortic regurgitation (ar) and stable angina pectoris.It was also noted that the patient had a left sided pleural effusion.It was also reported that there is a new linear echodensity on the left ventricular outflow tract (lvot) of the valve concerning for endocarditis.The gradient was observed to be 23mmhg.It was stated that the patient was administered antibiotics and is not a candidate for further intervention.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that 16 years and 11 months post implant of this aortic bioprosthetic valve, a transcatheter valve was implanted valve-in-valve.The reason for intervention was not reported.It was reported on evaluation that calcium could be seen in the descending thoracic aorta.No additional adverse patient effects were reported.
Additional Manufacturer Narrative